Florida, 2011Damaging Winds in Florida, April 4 to 5, 2011
April 4 to 5, 2011 · NWS TAE · 37 events in 16 counties and zones
S. from the morning of April 4 through the afternoon of April 5, 2011.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $720,000
- Crop damage
- None recorded
- Events
- 37
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A potent squall line of severe thunderstorms raced eastward across the entire southeastern U.S. from the morning of April 4 through the afternoon of April 5, 2011. In a matter of just 30 hours, this squall line brought widespread damaging winds to the Tennessee and Ohio Valleys, southeast Alabama, southwest and south central Georgia, northwest Florida, and the Mid Atlantic States. This system was one of the most prolific severe weather producers to ever impact the nation with widespread straight line wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Apr 4, 8:38 PM CST, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 4, 8:38 PM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 PM EDT MON APR 4 2011
...SEVERE WEATHER POSSIBLE TONIGHT THROUGH EARLY TUESDAY MORNING AS
A SQUALL LINE APPROACHES THE REGION FROM THE WEST...
.DISCUSSION...
AT 10 PM EDT (9 PM CDT)...A SQUALL LINE (ASSOCIATED WITH A STRONG
COLD FRONT) EXTENDED FROM NORTHWEST OF ATLANTA GA TO MOBILE AL.
NUMEROUS WARNINGS HAVE BEEN ISSUED WITH THIS SQUALL LINE...AND WE
SEE NO REASON WHY THIS WILL NOT CONTINUE AS THE SQUALL LINE MOVES
INTO OUR FORECAST AREA WITHIN THE NEXT FEW HOURS. SO FAR IT LOOKS LIKE
THE NWP GUIDANCE WAS CORRECT IN THEIR HANDLING OF THIS SQUALL LINE
AND THE OVERALL LARGE SCALE ENVIRONMENT. THE COMBINATION OF
VERTICAL WIND SHEAR AND INSTABILITY APPEAR FAVORABLE FOR SOME
THUNDERSTORMS TO BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING
WIND GUSTS...BUT THE SHEAR IS HIGH ENOUGH FOR THE POSSIBILITY OF
AN ISOLATED TORNADO. THE LATEST HIGH RES NWP GUIDANCE INDICATES
THAT THE SQUALL LINE MAY WEAKEN SOMEWHAT AS IT GETS INTO THE FL
BIG BEND AND SOUTH CENTRAL GEORGIA EARLY TUESDAY MORNING.
&&
.AVIATION...
CONDITIONS WILL DETERIORATE OVERNIGHT AS A STRONG COLD FRONT AND
ASSOCIATED SQUALL LINE MOVE ACROSS THE REGION. MVFR CONDITIONS
ALONG THE GULF COAST WILL SPREAD INLAND THROUGH THE REMAINDER OF
THE EVENING. THE SQUALL LINE IS FORECAST TO REACH KDHN AND KECP BY
05Z-06Z...KABY TO KTLH BY 08Z-09Z...AND KVLD BY 10Z. WIND GUSTS OF
35 TO 45 KNOTS ARE EXPECTED WITH HIGHER GUSTS POSSIBLE AS THE LINE
MOVES THROUGH. WEST TO NORTHWEST WINDS WILL IMMEDIATELY FOLLOW THE
SQUALL LINE AND REMAIN GUSTY THROUGH TUESDAY. SKIES SHOULD CLEAR
FROM WEST TO EAST BY MID-MORNING.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
COASTAL BAY...COASTAL FRANKLIN...COASTAL GULF...COASTAL
JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...
HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND GULF...
INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
SOUTH WALTON...WASHINGTON.
HIGH SURF ADVISORY UNTIL 2 PM EDT /1 PM CDT/ TUESDAY FOR THE
FOLLOWING ZONES: COASTAL BAY...COASTAL GULF...SOUTH WALTON.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
AVIATION...CAMP
REST OF DISCUSSION...FOURNIERHazardous weather outlook, Apr 4, 8:15 PM CST, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 PM EDT MON APR 4 2011
ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-060215-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1015 PM EDT MON APR 4 2011 /915 PM CDT MON APR 4 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT...
...SEVERE STORMS POSSIBLE THROUGH EARLY TUESDAY MORNING...
...HIGH SURF AND DANGEROUS RIP CURRENTS TONIGHT THROUGH TUESDAY MORNING...
...SMALL CRAFT ADVISORY IN EFFECT...
A STRONG COLD FRONT IS APPROACHING FROM THE NORTHWEST. A SQUALL
LINE IS ACCOMPANYING THIS FRONT...PRODUCING NUMEROUS
THUNDERSTORMS. SOME OF THESE STORMS HAVE BEEN SEVERE...WITH
DAMAGING WINDS BEING THE MAIN THREAT. THIS SQUALL LINE WILL ENTER
SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE BETWEEN MIDNIGHT CDT
AND 2 AM CDT...SOUTHWEST GEORGIA AND THE FLORIDA BIG BEND BETWEEN
3 AM EDT AND 8 AM EDT...AND THEN EXIT THE DIXIE AND LAFAYETTE COUNTY
REGION BY MID MORNING. DAMAGING WIND GUSTS WILL CONTINUE TO BE THE
MAIN THREAT...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT. STRONG
ONSHORE WINDS WILL CAUSE ROUGH SURF AND SEAS OVER THE GULF COASTAL
WATERS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SKIES WILL GRADUALLY CLEAR FROM WEST TO EAST BY LATE TUESDAY
MORNING OR EARLY AFTERNOON. WINDS...SEAS...AND SURF HEIGHTS WILL
GRADUALLY SUBSIDE DURING THE DAY ON TUESDAY. MUCH COOLER AIR WILL
ARRIVE IN THE WAKE OF THE COLD FRONT. TUESDAY NIGHT...A FEW OF THE
NORMALLY COLDEST INLAND LOCATIONS COULD DROP INTO THE MID 30S. IF
THIS OCCURS... PATCHY FROST CANNOT BE RULED OUT. NO OTHER
HAZARDOUS WEATHER IS ANTICIPATED FOR THE REMAINDER OF THE WEEK AND
NEXT WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR THE OVERNIGHT PERIOD.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.
FOURNIER
Thunderstorm Wind, Walton
- When
- April 4, 10:45 PM CST
- Where
- Walton County, De Funiak Springs
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 30.720, -86.120
Trees were blown down county wide. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Holmes
- When
- April 4, 11:10 PM CST
- Where
- Holmes County, 4.12 mi WSW of Noma
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 30.860, -85.680
A trained spotter north of Bonifay estimated 60 mph winds with no power at his residence.
Thunderstorm Wind, Washington
- When
- April 4, 11:30 PM CST
- Where
- Washington County, Vernon
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 30.620, -85.710
Highway 79 was closed due to debris. Four power lines were also on roads. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Washington
- When
- April 4, 11:32 PM CST
- Where
- Washington County, Chipley
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 30.770, -85.530
Trees were blown down in Chipley and across the county. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Jackson
- When
- April 4, 11:55 PM CST
- Where
- Jackson County, Marianna
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Trained Spotter
- Coordinates
- 30.770, -85.230
Trees and power lines were blown down across the county. A billboard was also blown down. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Bay
- When
- April 5, 12:18 AM CST
- Where
- Bay County, Parker
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 30.130, -85.600
Part of a roof was blown off in Parker with trees reported down across the county. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Calhoun
- When
- April 5, 12:23 AM CST
- Where
- Calhoun County, 1.32 mi NNW of Altha
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 30.587, -85.130
Three trees were blown down between Altha and the Jackson county line. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Calhoun
- When
- April 5, 12:35 AM CST
- Where
- Calhoun County, Clarksville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $50,000
- Reported by
- County Official
- Coordinates
- 30.430, -85.180
Trees, power lines, and transformers were down across the county. A roof was torn off a trailer in Clarksville with roof damage to another home as well. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Calhoun
- When
- April 5, 12:40 AM CST
- Where
- Calhoun County, 2.26 mi SW of Durham
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Trained Spotter
- Coordinates
- 30.440, -85.100
Multiple large trees were blown down between Clarksville and Blountstown. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Calhoun
- When
- April 5, 12:40 AM CST
- Where
- Calhoun County, 0.91 mi NW of Clarksville
- Measured
- 55 kt (63 mph) measured gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 30.440, -85.190
A trained spotter measured a 63 mph gust at his residence with roof damage to his home. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Gulf
- When
- April 5, 12:45 AM CST
- Where
- Gulf County, Wewahitchka
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 30.110, -85.190
Widespread power outages were reported across the county with around 400 homes without power in Wewahitchka. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Liberty
- When
- April 5, 2:00 AM EST
- Where
- Liberty County, Wilma
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 30.150, -84.960
Widespread power outages with scattered debris was reported across the county. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Gadsden
- When
- April 5, 2:10 AM EST
- Where
- Gadsden County, Quincy
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 30.580, -84.570
Trees were blown down across the county with 5-8 homes with minor to major damage in Quincy. Numerous roads were blocked by downed trees. The monetary damage figure provided is a rough estimate.
Funnel Cloud, Leon
- When
- April 5, 2:20 AM EST to 2:22 AM EST
- Where
- Leon County, 0.75 mi E of Tallahassee Mall
- Reported by
- Public
- Coordinates
- 30.470, -84.277
A brief funnel cloud was reported near 2000 N Meridian Road in Tallahassee.
Thunderstorm Wind, Franklin
- When
- April 5, 2:25 AM EST
- Where
- Franklin County, 0.82 mi NW of Bay City
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 29.749, -85.028
One home was damaged in the vicinity of Old Bluff Road with a tree limb flying through a window. Trees and power lines were also blown down across the county. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- April 5, 2:30 AM EST
- Where
- Leon County, 0.68 mi NW of Lake Ella
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 30.468, -84.277
A large oak tree was blown down near the intersection of North Meridian road and Bradford Road in Tallahassee. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Wakulla
- When
- April 5, 2:49 AM EST
- Where
- Wakulla County, 3.06 mi WNW of Vereen
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 30.280, -84.280
Trees were uprooted, power lines were down, and a light pole was down. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Franklin
- When
- April 5, 2:50 AM EST
- Where
- Franklin County, St Teresa
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 29.930, -84.450
A few trees and power lines were blown down near Saint Teresa. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Franklin
- When
- April 5, 2:50 AM EST
- Where
- Franklin County, 4.4 mi NNE of St Teresa
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 29.987, -84.418
A few trees and power lines were blown down near Alligator Point. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- April 5, 2:55 AM EST
- Where
- Leon County, 0.65 mi WNW of Tom Brown Park
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Employee
- Coordinates
- 30.444, -84.220
Over 10 transformer flashes were witnessed by an NWS employee on the east side of Tallahassee. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Jefferson
- When
- April 5, 3:15 AM EST
- Where
- Jefferson County, 2.16 mi SSE of Aucilla
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 30.450, -83.740
A spotter relayed a report of several trees down along I-10 between mile markers 232 and 233. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Madison
- When
- April 5, 3:30 AM EST
- Where
- Madison County, 0.6 mi W of Greenville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 30.470, -83.640
A home was destroyed by a falling tree. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Madison
- When
- April 5, 3:45 AM EST
- Where
- Madison County, Madison
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 30.460, -83.410
Multiple trees were blown down across the county with one tree on a home in Madison. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Madison
- When
- April 5, 3:45 AM EST
- Where
- Madison County, 1.28 mi NNW of Pinetta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 30.608, -83.356
A tree fell on a home near Pineta with tree damage along NE Persimmon Drive. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Madison
- When
- April 5, 3:52 AM EST
- Where
- Madison County, 0.19 mi S of Lee
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 30.407, -83.300
Multiple trees were blown down along County Road 255 just south of Lee. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Taylor
- When
- April 5, 3:59 AM EST
- Where
- Taylor County, (40j)perry-Foley Arpt
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 30.070, -83.570
A wind gust of 75 mph was recorded at the Perry-Foley airport.
Thunderstorm Wind, Taylor
- When
- April 5, 3:59 AM EST
- Where
- Taylor County, 2.83 mi NNE of Fenholloway
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 30.110, -83.480
A trained spotter east of Perry estimated winds near 65 mph with power out at his residence.
Thunderstorm Wind, Dixie
- When
- April 5, 4:50 AM EST
- Where
- Dixie County, Cross City
- Measured
- 75 kt (86 mph) estimated gust
- Property damage
- $200,000
- Reported by
- Law Enforcement
- Coordinates
- 29.630, -83.120
There were numerous reports of roof damage in Cross City with many power poles also blown down. The Ace Hardware in Cross City was also missing part of its roof. The Dixie County Advocate newspaper also reported cars and semi trucks flipped over. An estimated 75 to 100 trees were blown down across the county. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Dixie
- When
- April 5, 5:05 AM EST
- Where
- Dixie County, 2.04 mi NE of Suwannee
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Trained Spotter
- Coordinates
- 29.345, -83.121
Five large trees were blown down on County Road 349 north of Suwannee. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Dixie
- When
- April 5, 5:05 AM EST
- Where
- Dixie County, 4.41 mi N of Old Town
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 29.664, -82.977
The roof of a mobile home was damaged along NE 331st Avenue. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Dixie
- When
- April 5, 5:05 AM EST
- Where
- Dixie County, 4.19 mi N of Old Town
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Trained Spotter
- Coordinates
- 29.661, -82.979
Trees and power lines were blown down along 754th Street. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Dixie
- When
- April 5, 5:05 AM EST
- Where
- Dixie County, 3.72 mi N of Old Town
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Trained Spotter
- Coordinates
- 29.654, -82.981
Trees and power lines were blown down along 746th Street. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Dixie
- When
- April 5, 5:05 AM EST
- Where
- Dixie County, 2.45 mi NNW of Old Town
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Trained Spotter
- Coordinates
- 29.631, -82.999
Trees and power lines were blown down along Tick Road. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Dixie
- When
- April 5, 5:05 AM EST
- Where
- Dixie County, 4.72 mi N of Old Town
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Trained Spotter
- Coordinates
- 29.668, -82.981
Trees and power lines were blown down along NE 349th Street. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Dixie
- When
- April 5, 5:05 AM EST
- Where
- Dixie County, 3.88 mi N of Old Town
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Trained Spotter
- Coordinates
- 29.656, -82.987
Trees and power lines were blown down along 298th Street. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Dixie
- When
- April 5, 5:05 AM EST
- Where
- Dixie County, 3.97 mi N of Old Town
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Trained Spotter
- Coordinates
- 29.657, -82.977
Trees and power lines were blown down along NE 303rd Street. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Dixie
- When
- April 5, 5:05 AM EST
- Where
- Dixie County, 4.21 mi NNW of Old Town
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Trained Spotter
- Coordinates
- 29.659, -82.996
Trees and power lines were blown down along NE 312th Street. The monetary damage figure provided is a rough estimate.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Georgia, April 4 to 5, 20115 deaths · 3 injured · $16 million · EF2 · 107 events
- Hail and Damaging Winds in Georgia, April 4 to 5, 20112 deaths · 2 injured · $1.5 million · 1.75 in hail · 25 events
- Tornadoes and Flash Flood in Mississippi, April 4, 20111 death · $6.5 million · EF1 · 66 events
- Tornadoes and Hail in Kentucky, April 4, 20119 injured · $3.0 million · EF2 · 15 events
- Hail and Damaging Winds in North Carolina, April 4 to 5, 20111 death · $1.1 million · 1.25 in hail · 39 events
- Tornadoes and Hail in Louisiana, April 4, 20111 injured · $4.8 million · EF2 · 17 events
- Tornadoes and Hail in Arkansas, April 4, 20112 injured · $2.3 million · EF2 · 17 events
- Tornadoes and Hail in Tennessee, April 4, 20112 injured · $2.0 million · EF1 · 69 events
- Tornadoes and Hail in Kentucky, April 4, 20112 injured · $774,000 · EF1 · 79 events
- Tornado and Hail in Arkansas, April 4, 20113 injured · $1.8 million · EF1 · 44 events
- Hail and Damaging Winds in Tennessee, April 4, 20111 death · 1 in hail · 19 events
- Tornadoes and Hail in Louisiana, April 4, 2011$325,000 · EF2 · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 304170, 303536, 304172, 304173, 304178, 304181, 304177, 304174, 304176, 304179, 304182, 304183, 304184, 303544, 304185, 304186, 304189, 304190, 304191, 304192, 304193, 304194, 304195, 304196, 304197, 303538, 303540, 304199, 304198, 304200, 304201, 304202, 304203, 304204, 304205, 304206, 304207.